# SDR AALA202403181243

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 9,767 hours, 2,633 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN 01 EMITS BAD ODOR WHEN USED. MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. WITH NO ODORS NOTED.
